期刊文献+

R上由指数型整函数的Hermite型插值的收敛性 被引量:1

THE CONVERGENCE OF HERMITE TYPE INTERPOLATION BY ENTIRE FUNCTIONS OF EXPONENTIAL TYPE ON R
下载PDF
导出
摘要 证明了如果f∈L1p(R) ,f′(x) =O(1(1+|x|) 1/p+δ) ,δ >0 ,且f′在R的任何有限区间上Riemann可积 ,则limσ→∞‖f-Hσ(f)‖p(R) =0 ,其中Hσ(f)是f通过由其样本 {f(kπσ) } k∈Z和 {f′(kπσ) }k∈Z在Lp(R)中的指数 2σ型整函数空间B2σ,p中的 It is proved that if f∈L 1 p(R),f′(x)=O((1+|x|) 1/p+δ) -1),δ>0, and f′ is Riemann integralbe on every finite interval, then %lim%σ→∞‖f-H σ(f)‖ p(R)=0, where H σ(f) is the Hermite type interpolation of f via its sampling sequences {f(kπ/σ)} k∈Z and {f′(kπ/σ)} k∈Z and B 2σ,p is the subspace L p(R) of entire functions of exponential 2σ type.
出处 《北京师范大学学报(自然科学版)》 CAS CSCD 北大核心 2004年第4期441-447,共7页 Journal of Beijing Normal University(Natural Science)
基金 国家自然科学基金资助项目 (10 3710 0 9) 教育部博士点基金资助项目
关键词 带有限函数 样本序列 插值算子 收敛 bandlimited function sampling sequence Hermite type interpolating operator convergence
  • 相关文献

参考文献10

  • 1[1]Nikolskii S M. Approximation of funcition of several variables and imbedding theorems [M]. Berlin,Heidberg, New York: Springer-Verlag, 1975
  • 2[2]Hinsen G. Irregular sampling of bandlimited L -function[J]. J Approx Theory, 1993(72):346
  • 3[3]Butzer P L. A Survey of the Whittaker-Shannon sampling theorem and some of its extension[J]. J Math Res Exposition, 1983, 3:185
  • 4[4]Butzer P L, Splettstosser W. A sampling theorem for duration-limited functions with error estimates [J]. Inform and Control, 1977, 34:55
  • 5[5]Higgins J R. Five short stories about the cardinal series[J]. Bull Amer Math Soc, 1985, 12:49
  • 6[6]Butzer P L, Stens R L. Sampling theorem for not necessarily band-limited functions: a historical overview[J]. SIAM Rev, 1992,34:40
  • 7[7]Rahman Q I, Vértesi P. On the Lp convergence of Lagrange interpolation of entire functions of exponential type[J]. J Approx Theory, 1992(69):302
  • 8[8]Fang Gensun. Whittaker-Kotelnikov-Shannon sampling theorem and aliasing error [J]. J Approx Theory, 1996(85) :115
  • 9[9]Fang Gensun, Li Huan. Sampling theorem of Hermite type and aliasing error on the Sobolev class of functions[J]. (preprint)
  • 10[10]Timan A F. Theory of approximation of functions of a real variable[M]. Oxford: Pergamon, 1963

同被引文献7

  • 1S. M. Nikolskii, Approximation of Function of several variables and Imbedding Theorems[M]. Berlin/Heidberg, New York: Springer -Verlag, 1975.
  • 2J. R. Higgings, Five short stories about the cardinal series [J]. Bull. Amer. Math. Soc. 1985,(12) :49~89.
  • 3Q. I. Rahman and P. Vertesi, On the L convergence of Lagranginterp- -olation of entire-functions of expone ntial type [J]. J. Approx.Theory, 1992, (69) :302-317.
  • 4G. Fang, Whittaker - Kotelnikov - Shannon ampling theorem and aliasingerror [J]. J. Approx. theory, 1996, (85) : 115-131.
  • 5G. Fang and H. Li, Sampling Theorem of Hermite type and aliasing error on the Sobolev class of functions, preprint.
  • 6Shannon. C.E. A Mathematical Throey of Communication [J]. Bell System Tech. J,1948,(27) :379--423.
  • 7A. F. Timan, Theory of Approximation of Functions of a Real Variable[M]. Oxford: Prgamon, 1963.

引证文献1

相关作者

内容加载中请稍等...

相关机构

内容加载中请稍等...

相关主题

内容加载中请稍等...

浏览历史

内容加载中请稍等...
;
使用帮助 返回顶部